# SDR AALA201805249018

- Difficulty date: May 23, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 32,483 hours, 12,498 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR 2R FLASHLIGHT NOT SHOWING CHARGING. REPLACED FLIGHT ATTENDANT FLASHLIGHT ASSEMBLY AT 2R DOOR PER CMM 25-60-02.
